RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Maiboroda, I N

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:1077
Abstract pages:414
Full texts:165
References:48

http://www.mathnet.ru/eng/person33995
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196509

Publications in Math-Net.Ru
2001
1. I. N. Maiboroda, L. A. Ostrovetskii, “On fixed points of operators with a heterogeneous derivative”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 10,  53–57  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 45:10 (2001), 49–53
1998
2. I. N. Maiboroda, L. A. Ostrovetskii, “О двустороннем методе решения нелинейных уравнений”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 4,  53–59  mathnet  mathscinet; Russian Math. (Iz. VUZ), 42:4 (1998), 51–57
1992
3. I. N. Maiboroda, “Uniqueness of the solution for an initial-boundary value problem for a system of second-order nonlinear parabolic equations in an unbounded domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 3,  24–27  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:3 (1992), 22–25
1986
4. I. N. Maĭboroda, “On the construction of lower and upper functions for a boundary value problem of a system of second-order nonlinear parabolic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 12,  51–55  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:12 (1986), 68–72
1983
5. I. N. Maiboroda, “Construction of lower and upper functions for a boundary value problem of a system of second-order quasilinear parabolic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 8,  41–44  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:8 (1983), 49–53
1978
6. I. N. Maiboroda, G. A. Shportyuk, “A method for two-sided approximation of the solutions of operator equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 3,  116–119  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:3 (1978), 99–102

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020